# SDR YENA20091025145

- Difficulty date: October 25, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 10,921 hours, 6,780 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Part serial: 0124AND0143
- Condition: Failed
- Location: Slats
- Part time: 10,921 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLT NR JB411 BOS-TPA, UPON SELECTION OF FLAPS 1 RECEIVED SLAT FAIL EICAS MESSAGE, STICK SHAKER ANTICIPATED, AOA LIMIT FAIL AND SPOILER FAULT CAS MESSAGES. RAN QRH PROCEDURES.  MESSAGES DID NOT CLEAR, DECLARED EMERGENCY UNEVENTFUL LANDING IN TPA.  MX TROUBLESHOOTING PER FIM 27-81-810-802A FOUND LT WING SLAT NR 5 AND 6 DRIVE MOTOR TORQUE LIMITERS TRIPPED.  REMOVED AND REPLACED NR 5 AND 6 SLAT ACTUATORS IAW AMM 27-81-01.  ALSO HAD FLT CONTROL NO DISPATCH MESSAGE P-ACE FAULT, ACCOMPLISHED FIM 27-03-00-810-949-A.  REMOVED AND REPLACED NR 3 P-ACE IAW AMM 27-03-03-000-801-A.  OPS CHECKS NORMAL, AIRCRAFT RETURNED TO SERVICE.
